MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT PRIORITY, XL

STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT PRIORITY, XL
Catalog Number 78-50040
Health Effect - Clinical Codes Wound Dehiscence (1154); Abscess (1690); Unspecified Infection (1930)
Date of Event 06/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported a peek cci was implanted, and then following the procedure there was dehiscence.The patient acquired an infection.During the revision surgery there was puss around the implant sight, so it was removed.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, because the information provided was not sufficient.To gain more information about the complained event the sales rep was contacted.It was stated that the customer considers the complaint not as a product issue but more related to the procedure and/or related to the patient condition.Therefore no ¿infection complaints ¿ checklist customer¿ (cmfqf 13-003) was forwarded to the surgeon.
 
Event or Problem Description

Brand Name
PEEK CUSTOMIZED CRANIAL IMPLANT PRIORITY, XL
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
MDR Report Key8699987
Report Number0008010177-2019-00037
Device Sequence Number1935748
Product Code GWO
UDI-Device Identifier07613327129274
UDI-Public07613327129274
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K152076
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number78-50040
Device Lot Number1901081016
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/05/2019
Supplement Date Received by Manufacturer06/05/2019
Initial Report FDA Received Date06/14/2019
Supplement Report FDA Received Date11/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;